Open Access
March 2015 Affine images of isotropic measures
Károly J. Böröczky, Erwin Lutwak, Deane Yang, Gaoyong Zhang
J. Differential Geom. 99(3): 407-442 (March 2015). DOI: 10.4310/jdg/1424880981


Necessary and sufficient conditions are given in order for a Borel measure on the Euclidean sphere to have an affine image that is isotropic. A sharp reverse affine isoperimetric inequality for Borel measures on the sphere is presented. This leads to sharp reverse affine isoperimetric inequalities for convex bodies.


Download Citation

Károly J. Böröczky. Erwin Lutwak. Deane Yang. Gaoyong Zhang. "Affine images of isotropic measures." J. Differential Geom. 99 (3) 407 - 442, March 2015.


Published: March 2015
First available in Project Euclid: 25 February 2015

zbMATH: 1325.28004
MathSciNet: MR3316972
Digital Object Identifier: 10.4310/jdg/1424880981

Rights: Copyright © 2015 Lehigh University

Vol.99 • No. 3 • March 2015
Back to Top